MathSciNet Relay Station
MathSciNet bibliographic data
MR2054640 (2004m:34056) 34B20 (34C10 34C15 34D05)
Bartušek, Miroslav; Graef, John R. Some limit-point and limit-circle results for second order Emden-Fowler equations. Appl. Anal. 83 (2004), no. 5, 461–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement